# SDR LR7A2022083003196

- Difficulty date: August 30, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 55,401 hours, 33,879 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 2024T40063
- Condition: Dented
- Component: Cargo Door, Lkheed
- Component part number: 37240311
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER JOB CARD HB5301, FOUND THE OUTER SKIN DENTED ON THE CARGO DOOR AT FS935, LBL16. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-12.    NR# 1000806457.
